# SDR DL757011735

- Difficulty date: October 30, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 47,439 hours, 23,667 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Part serial: 1433
- Condition: Failed
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE PACK FAILED TO DEPLOY WHEN DOOR OPENED WITH SLIDE ENGAGED.  FOUND SLIDE DEPLOY MECHANISM LOCATED ON SLIDE PACK JAMMED NOT ALLOWING DEPLOYMENT.  REPLACED SLIDE PACK WITH PART BORROWED FROM UAL.
